# SDR 63379

- Difficulty date: July 26, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 15,509 hours, 29,800 cycles
- Engine: Pwa PT6*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RECEIVED CALL FROM CAPTAIN HIS LT BRAKE WAS BLEEDING OFF. THEN CALLED MAINTENANCE IN PIT.  BLEED LT BRAKE AND SERVICED HYDRAULIC BRAKE GROUND CK GOOD. LEAK CK GOOD
